Partially dissipative periodic processes

Volume 35 / 1996

Jan Andres, Lech Górniewicz, Marta Lewicka Banach Center Publications 35 (1996), 109-118 DOI: 10.4064/-35-1-109-118


Further extension of the Levinson transformation theory is performed for partially dissipative periodic processes via the fixed point index. Thus, for example, the periodic problem for differential inclusions can be treated by means of the multivalued Poincaré translation operator. In a certain case, the well-known Ważewski principle can also be generalized in this way, because no transversality is required on the boundary.


  • Jan Andres
  • Lech Górniewicz
  • Marta Lewicka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image